Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 20, 2015, 3:13 AM MDT for 26 counties in Nebraska. It took effect at Mar 20, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2015, 3:13 AM MDT (09:13 UTC)
- In effect from
- Mar 20, 2015, 12:00 PM MDT
- Expired
- Mar 20, 2015, 6:56 PM MDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2959 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227 WWUS83 KLBF 200913 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 413 AM CDT FRI MAR 20 2015 ...RED FLAG WARNING FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... .VERY WARM TEMPERATURES RISING INTO THE 70S WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS CENTRAL INTO NORTH CENTRAL NEBRASKA. NEZ206-208-209-202315- /O.UPG.KLBF.FW.A.0003.150320T1800Z-150321T0100Z/ /O.NEW.KLBF.FW.W.0006.150320T1800Z-150321T0100Z/ SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 413 AM CDT FRI MAR 20 2015 /313 AM MDT FRI MAR 20 2015/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR AND FIRE WEATHER ZONE 209 LOUP RIVERS BASIN. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...ANY RANGE FIRE START MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ204-210-219-202315- /O.NEW.KLBF.FW.W.0006.150320T1800Z-150321T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR-FRENCHMAN BASIN-LOESS PLAINS- 413 AM CDT FRI MAR 20 2015 /313 AM MDT FRI MAR 20 2015/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN NEBRASKA PANHANDLE...FRENCHMAN BASIN AND LOESS PLAINS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
3 follow-up statements
767 WWUS83 KLBF 201701 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1201 PM CDT FRI MAR 20 2015 ...RED FLAG WARNING FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... .VERY WARM TEMPERATURES RISING INTO THE 70S WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS CENTRAL INTO NORTH CENTRAL NEBRASKA. NEZ204-206-208>210-219-210100- /O.CON.KLBF.FW.W.0006.150320T1800Z-150321T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 1201 PM CDT FRI MAR 20 2015 /1101 AM MDT FRI MAR 20 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...ANY RANGE FIRE START MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
110 WWUS83 KLBF 202056 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT FRI MAR 20 2015 ...RED FLAG WARNING FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... .VERY WARM TEMPERATURES IN THE 70S WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA INTO EARLY THIS EVENING. NEZ204-206-210-219-211100- /O.NEW.KLBF.FW.A.0004.150321T1800Z-150322T0100Z/ /O.CON.KLBF.FW.W.0006.000000T0000Z-150321T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 356 PM CDT FRI MAR 20 2015 /256 PM MDT FRI MAR 20 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 219...210...206...AND 204... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE 70S. * IMPACTS...ANY RANGE FIRE START MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ208-209-210100- /O.CON.KLBF.FW.W.0006.000000T0000Z-150321T0100Z/ NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 356 PM CDT FRI MAR 20 2015 /256 PM MDT FRI MAR 20 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR AND FIRE WEATHER ZONE 209 LOUP RIVERS BASIN. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...ANY RANGE FIRE START MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
922 WWUS83 KLBF 210056 AAA RFWLBF URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 756 PM CDT FRI MAR 20 2015 ...FIRE WEATHER WATCH FOR PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA... .WINDS HAVE SUBSIDED REDUCING THE RISK OF UNCONTROLLABLE FIRE BEHAVIOR. THE RED FLAG WARNING IN EFFECT FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA HAS BEEN CANCELLED. TEMPERATURES IN THE 70S SATURDAY WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO PRODUCE CRITICAL FIRE DANGER IN SOME AREAS. NEZ204-206-210-219-211500- /O.CAN.KLBF.FW.W.0006.000000T0000Z-150321T0100Z/ /O.CON.KLBF.FW.A.0004.150321T1800Z-150322T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 756 PM CDT FRI MAR 20 2015 /656 PM MDT FRI MAR 20 2015/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 219...210...206...AND 204... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE 70S. * IMPACTS...ANY RANGE FIRE START MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ208-209-210200- /O.CAN.KLBF.FW.W.0006.000000T0000Z-150321T0100Z/ NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 756 PM CDT FRI MAR 20 2015 /656 PM MDT FRI MAR 20 2015/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR NIOBRARA AND LOUP RIVER BASIN... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SUBSIDED REDUCING THE RISK OF UNCONTROLLABLE FIRE BEHAVIOR. THE RED FLAG WARNING IN EFFECT HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 20, 2:52 AM MDT, 21 minutes earlier.
Area forecast discussion, Mar 20, 2:52 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 AM CDT FRI MAR 20 2015 .SYNOPSIS... ISSUED AT 351 AM CDT FRI MAR 20 2015 CUTOFF LOW OVER THE BAJA...RIDGING INTO THE PACIFIC NORTHWEST AND THE SOUTHEAST CONUS WITH AN UPPER HIGH OVER CUBA. TROUGH FROM HUDSON BAY LOW INTO THE OHIO VALLEY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 351 AM CDT FRI MAR 20 2015 MODELS IN FAIR AGREEMENT IN NEAR TERM. HAVE GOOD CONFIDENCE IN THE FORECAST. MAIN CONCERNS WILL BE FIRE WEATHER CONDITIONS OVER WESTERN NEBRASKA TODAY...SEE DISCUSSION BELOW. SPLIT FLOW REGIME ALOFT WITH STRONG SUBSIDENCE OVER WESTERN NEBRASKA TODAY. CLEAR SKIES FULL SUN AND GUSTY SOUTHWEST FLOW. HAVE UPPED TEMPERATURES BY 3 TO 4 DEGREES ABOVE GUIDANCE WITH STRONG WEST TO SOUTHWEST FLOW. LOWERED DEWPOINTS INTO THE TEENS OVER MUCH OF THE SANDHILLS AND SOUTHWEST NEBRASKA FOLLOWING RUC FORECAST. DEWPOINTS OVER THE PANHANDLE IN THE TEENS EARLY THIS MORNING. UNDER CLEAR SKIES TEMPERATURES WILL REMAIN IN THE 30S OVER NIGHT WITH SOME LOWER READINGS ALONG RIVER VALLEYS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 351 AM CDT FRI MAR 20 2015 ACTIVE PATTERN FOR THE LONG TERM PERIOD. MAIN FOCUS WILL BE ON AND OFF FIRE CONCERNS AND MODEL DIFFERENCES WITH A FEW SHOTS AT RAINFALL/THUNDER...YES PRECIP...NEXT WEEK...ALBEIT NOT GREAT SHOTS. SATURDAY A STALLING COOL FRONT WILL BEGIN TO PUSH BACK TO THE NORTHEAST AS A WARM FRONT. QUESTION IS HOW FAR IT MAKES IT INTO N CENTRAL NEB AS TO TEMPS THERE. TO THE SOUTHWEST OF THE FRONT...850 MB TEMPS SOAR BACK TO 14C TO 18C. GUIDANCE RETURNS TEMPS INTO THE MID TO UPPER 70S. WITH LITTLE CLOUD COVER EXPECTED...HAVE SIDED WITH THE WARMER VALUES. TO THE NORTHEAST OF THE FRONT...STILL MILD AIR FOR FEBRUARY WITH HIGHS IN THE 60S. WINDS TO THE SOUTHWEST OF THE FRONT WILL BE FAIRLY LIGHT...15 MPH OR LESS...SO WHILE RH VALUES WILL BE AT OR BELOW CRITICAL LEVELS NO HEADLINE AT THIS TIME. SUNDAY A SFC LOW AND TRAILING COLD FRONT WILL SLIDE SE ACROSS THE AREA. TIMING STILL IN QUESTION WITH THE GFS FASTER...BRINGING COLD AIR CLOSER TO THE CWA....WHICH MAKES FOR A LOW CONFIDENCE TEMP FORECAST. MIXING ALONG THE FRONT SHOULD HELP TO PUSH TEMPS UP SO STILL WENT WITH 60S AND 70S AGAIN. MODELS IN GENERALLY HAVE INCREASE THE ARRIVAL OF THE FRONT...WHICH HAS RESULTED IN THE BETTER MOISTURE/LIFT FOCUSING MAINLY TO THE NORTH AND EAST OF THE CWA...SO TRIMMED INHERITED POPS. MONDAY THROUGH WEDNESDAY A SERIES OF DISTURBANCES WILL PUSH ACROSS THE PLAINS...HOWEVER MODELS CONTINUE TO STRUGGLE WITH THE TRACK AND TIMING. THE FIRST WAVE ARRIVES MONDAY MORNING. DRY SLOT ACROSS SW WITH THE REST OF THE AREA WITH LOW POPS. SOUTHERLY WINDS WILL BE INCREASING MOISTURE...HOWEVER WOULD NOT BE SURPRISED MOST OF THE PRECIP IS JUST LIGHT RAIN OR SPRINKLES. MONDAY NIGHT THE GFS FAVORS AN ELEVATED TROUGH TO LIFT NE ACROSS THE AREA. A NEG ELEVATED LIFTED INDEX AND MARGINAL MOISTURE COULD RESULT IN SOME OVERNIGHT THUNDER. LINGERING T CHANCE FOR TUESDAY AS THE ACTIVITY LIFTS NE OF THE AREA. WEDNESDAY A STRONGER LOW SLIDES ACROSS THE NORTHERN/CENTRAL PLAINS...WITH A TRAILING COLD FRONT. SOME ARCTIC AIR FILLS IN BEHIND THE FRONT AS 850 MB TEMPS FALL BELOW ZERO. LACK OF MOISTURE IS STILL A CONCERN WITH PASSAGE...HOWEVER THE COOLER TEMPS COULD RESULT IN RAIN MAYBE MIXING WITH SNOW WED NIGHT IF IT HAS NOT EXITED YET. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1140 PM CDT THU MAR 19 2015 VFR IS EXPECTED ALL AREAS OVERNIGHT THROUGH FRIDAY EVENING. SFC LOW PRESSURE ACROSS SERN ALBERTA WILL CIRCULATE THROUGH THE DAKOTAS FRIDAY AND BE LOCATED OVER MN BY FRIDAY EVENING. FEW CLOUDS ARE EXPECTED ACROSS WRN AND NCNTL NEBRASKA DURING THIS TIME. && .FIRE WEATHER... ISSUED AT 351 AM CDT FRI MAR 20 2015 CRITICAL FIRE WEATHER DAY OVER WESTERN NEBRASKA WHERE MOISTURE HAS BEEN SPARSE OVER THE LAST MONTH. WEST TO SOUTHWEST FLOW TODAY WITH DEW POINTS FALLING INTO THE TEENS AND SURFACE TEMPERATURES RISING INTO THE MID 70S THIS AFTERNOON. NORTHEAST ZONES WILL BE MORE SUSCEPTIBLE WITH STRONGER WIND FORECAST AS COOL FRONT MOVES SOUTH OUT OF SOUTH DAKOTA THIS EVENING. WINDS SOMEWHAT MARGINAL OVER THE SOUTHEAST NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA BUT HAVE INCLUDED DUE TO LOW RH AND VERY DRY CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NEZ204-206-208>210-219. && SYNOPSIS...POWER SHORT TERM...POWER LONG TERM...MASEK AVIATION...CDC FIRE WEATHER...POWER
Hazardous weather outlook, Mar 19, 2:32 PM MDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT THU MAR 19 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-202045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT THU MAR 19 2015 /232 PM MDT THU MAR 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. VERY HIGH FIRE DANGER WILL REMAIN IN PLACE THROUGH SUNSET ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. NORTHWESTERLY WINDS MAY GUST UP TO 40 MPH THROUGH THIS TIME. IF ANY FIRES DEVELOP...RAPID SPREAD IS LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR CRITICAL...TO CRITICAL FIRE DANGER IS POSSIBLE FRIDAY AFTERNOON EAST AND NORTH OF A LINE FROM CODY...TO SUTHERLAND...TO MASON CITY. A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS. A STORM SYSTEM WILL MOVE ACROSS THE PLAINS EARLY NEXT WEEK... WHICH COULD RESULT IN THE FIRST RUMBLES OF THUNDER FOR THE SPRING. SOME THUNDERSTORMS WILL BE POSSIBLE EAST OF A LINE FROM VALENTINE TO NORTH PLATTE MONDAY NIGHT. AT THIS TIME...SEVERE STORMS ARE NOT ANTICIPATED. ON TUESDAY AFTERNOON...ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN PORTIONS OF THE OUTLOOK AREA...OR ROUGHLY EAST OF A LINE FROM AINSWORTH TO BROKEN BOW. ANY THUNDERSTORMS WHICH DO DEVELOP TUESDAY AFTERNOON...ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. WEST OF THIS LINE...STRONG WESTERLY WINDS WILL DEVELOP TUESDAY AFTERNOON AND THESE COUPLED WITH VERY DRY AIR...WILL LEAD TO INCREASED FIRE DANGER. BEYOND TUESDAY...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 2:56 PM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Brown, Chase, Cherry, Deuel and 13 more | 12 hr |
Nearby
Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.